# SDR CALA2019042600647

- Difficulty date: April 24, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 80,258 hours, 31,199 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 848401
- Condition: Failed
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR AFT CARGO ECAM IN FLIGHT AT ABOUT12000 FEET MSLNO LOSS OF P RESSURE REF TSM 32-31-00-810-886-A. AIRCRAFT FAULTED 32WV PROX SENSOR TA RGET POSITION- TOMC KROWN REQUEST MEL  5270D FOR AFT CARGO DOOR INDICATION INOP. ADD EMP:U232365 NOC      DESK: 320  NAME: JOHN                 DATE: 24-APR-19- APPROVED FOR MEL 5270D VERIFIED CLOSED AND SECURE PRIOR TO FLIGHT. ADD EMP:U232365 C/W MEL 5270D. AFT CARGO DOOR ECAM INDICATION INOP. DOOR
